# SDR YENA20110320219

- Difficulty date: March 20, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 32,072 hours, 11,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012281
- Part serial: 28358
- Condition: Broken
- Location: Cabin
- Part time: 5,032 hours, 1,742 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 277 FLL-SFO, FLIGHT CREW REPORTED EMERGENCY EXIT LIGHT AT SEAT 11D BROKEN.  LENSE WAS ALSO MISSING.  REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHT.  OPS CHECK GOOD, LENS INSTALLED IAW 33-51-19-04.
